MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE LEFT HEART PK 29668 (OHRMG)640; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE LEFT HEART PK 29668 (OHRMG)640; GENERAL SURGERY TRAY (KIT)
Model Number SCV15OHRMH
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
The customer reported that the white absorbent towel a8520bn from the left heart pack, scv15ohrmh deposited loose fibers into the saline flush bowl after being dipped in.No patient demographics were provided nor was any injury reported.The mdr is being filed for potential risk.
 
Additional Manufacturer Narrative
Mdr follow-up report being filed on the white absorbent towel a8520bn from the left heart pack, scv15ohrmh that had deposited loose fibers into the saline flush bowl after being dipped due to the investigation results are available.Based on supplier investigation, device history record could not able to be reviewed as lot number was not provided.No sample was available for investigation, only photos showing lint in the saline water.The or towel is made of cotton, so lint is born and inevitable.The intended use of or towel is to be used for applying medication to or absorbing small amounts of body fluids from a patient's body surface.Measures to better control and improve linting have been implemented.A suction process was added before products' final folding and operators perform this activity according to standard operation procedure requirements.In the folding process, one cloth bag protects 100 pieces of semi-finished products to avoid linting stuck onto the products during product transfer.After linting test method performed results were (=0.38g/10 pieces).Based on the investigation, all linting test data is within the acceptable range.Based on the limited information available at this time and no product sample provided, the root cause could not be determined.If a sample is provided at a later date, the investigation will be re-opened, and an addendum report will be provided.

Brand Name
LEFT HEART PK 29668 (OHRMG)640
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key8640910
Report Number1423537-2019-00319
Device Sequence Number19588089
Product Code LRO
UDI-Device Identifier10887488901657
UDI-Public10887488901657
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCV15OHRMH
Device Catalogue NumberSCV15OHRMH
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/26/2019
Supplement Date Received by Manufacturer04/26/2019
Initial Report FDA Received Date05/24/2019
Supplement Report FDA Received Date06/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;